x
Info
x
Warning
x
Danger
 / 
 / 
 / 
31. Excessive intake of St John's wort can cause A. blood

Question : 31. Excessive intake of St John's wort can cause A. blood : 1400867

 

31. Excessive intake of St John's wort can cause

A. blood clots.

B. an allergic reaction.

C. intestinal discomfort.

D. heart palpitations.

32. The medication ________ should not be taken with milk or calcium-fortified foods.

A. tetracycline

B. penicillin

C. ibuprofen

D. cyclosporine

33. In 2010, how many Americans were 65 or older?

A. around 30 million

B. around 40 million

C. around 50 million

D. around 60 million

34. In 2030, what percentage of the U.S. population will be 65 or older?

A. about 10 percent

B. about 15 percent

C. about 20 percent

D. about 25 percent

35. Among older Americans, the fastest growing ethnic group as a percentage of the population is

A. whites.

B. blacks.

C. Asians.

D. Hispanics.

36. Non-whites are expected to make up what percentage of the elderly population in 2050?

A. 52 percent

B. 42 percent

C. 32 percent

D. 22 percent

37. The greatest number of centenarians in the world, per capita, live on the island of

A. Okinawa.

B. Tasmania.

C. Greenland.

D. Madagascar.

38. Which vitamin do older Americans need to consume in synthetic form to meet their dietary requirements?

A. vitamin E

B. vitamin C

C. vitamin A

D. vitamin B12

39. An estimated ________ of older Americans are malnourished.

A. 3 percent

B. 13 percent

C. 23 percent

D. 33 percent

40. What disease is caused by a buildup of uric acid in the joints?

A. gout

B. osteoarthritis

C. rheumatoid arthritis

D. macular degeneration

 

 

Solution
5 (1 Ratings )

Solved
Medicine 1 Year Ago 63 Views
This Question has Been Answered!
Unlimited Access Free
Explore More than 2 Million+
  • Textbook Solutions
  • Flashcards
  • Homework Answers
  • Documents
Signup for Instant Access!
Ask an Expert
Our Experts can answer your tough homework and study questions
32519 Medicine Questions Answered!
Post a Question